# SDR SWAA2015091643970

- Difficulty date: August 21, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 64,717 hours, 51,836 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6543572
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR, CRACKED IN FWD LG FITTING, COMMON TO UPPER SPAR CHORD.  REPAIRED FITTING IAW EA.
